About 

Yoga has been a constant in Naomi's life since her teenage years. Her practice deepened during tough times while working in the entertainment industry as a dancer and actress. 

Injured and emotionally defunct Naomi decided to focus on her yoga practice and went on to study and do teacher training with leading teachers Claire Missingham, Seane Corn, Paul Grilley, Kino Macgregor, Nadia Narain, Gurmukh, Anna Ashby, Anodea Judith and most recently completed her 500hr with her teacher Stewart Gilchrist. 

Inspired by the Krishnamacharya lineage Naomi teaches Vinyasa flow yoga and Yin yoga. Her classes are seasoned with the teachings of Marianne Williamson, Caroline Myss and John F Demartini who have been hugely influential and she has been fortunate to study with.

Naomi has been a regular contributor for Women's Fitness Magazine on their Yoga panel, and writes articles for leading new age online magazine The Numinous. She has also been featured in Marie Claire, Prima Mum & Baby, Cosmopolitan and Yoga Magazine.
 

Find me on Yoga Alliance Professionals
 

Download CV here.

 

 

Schedule

Monday
10am —11.30am
Vinyasa krama (Level 2/3)
The Refinery E9
Hackney

Tuesday
6.30pm—7.45pm
Yin Yoga
The Well Garden
Hackney Downs

Wednesday
12am —1pm
Vinyasa Flow
The Refinery E9

Friday
9.30am—10.30am
Vinyasa Flow
Frame KingsX

12.15pm—1.30pm
Vinyasa Flow
Leyton Yoga

&

2pm—3pm
Pre Natal Yoga
Leyton Yoga

 

 

Upcoming Workshops, Events & Teacher Training

The Yamas and Niyamas Workshop

Sunday 17th Sept
2pm—5pm
Leyton Yoga

#ahimsa #satya #asteya #brahmacharya #aprarigraha #sauca #santosha #tapas #swadhyaya #ishwarpranidhana

A 3 hour workshop exploring the moral and ethical guidance
of the Yamas and Niyamas in relation to your yoga practice,
on and off the mat. Expect strong sequencing, adjustments, breath and beats. 

&Breathepostnatal Yoga Brunch Event

Sunday 17th Sept

9.30am - 10.30am Pre & Post Natal Vinyasa Flow Yoga Class

Mint Velvet Bishop's Stortford

WHAT GOES UP MUST COME DOWN,  (gracefully) #crownbashingiscrass

BEGINNERS INVERSION WORKSHOP

Sunday 15th October

2pm - 4.30pm

Leyton yoga

#noinversionjunkies #noshithandstands #esotericanatomy #alignment #foundations #stabilty #strength

This 2.5hr workshop starts with a discussion around the esoteric principles of inversions in relation to the nervous system and chakras. Followed by a 90min Vinyasa flow class with a break after the standing sequence to explore and play with technique's that create the foundations, alignment and strength to support headstand, forearm stand and handstand. This 30 minute section will include the gateway poses and props than assist safe progression. The workshop will close with a seated sequence, finishing poses and meditation. Having a regular Vinyasa practice is needed. 

Qualities of Yin Yoga Workshop

Saturday 21st October 

3pm - 5pm 

Frame KX

This 2 hour workshop will explore the roots of the Yin Yoga practice and take deeper look at myofascia and it's role within the body both physically and esoterically. The workshop will start with a lecture and close with a 75min Yin Yoga practice. 

Halloween Yin Yoga & Gong Sound bath in collaboration with Sound Interventions.

Saturday October 28th

7pm - 9pm

The Well Garden 

A 2hr Yin Yoga and Gong bath. Expect spooky sounds and magical musings. 

Fall 2017 Frame YTT 200hr

Guest teacher & Lecturer

2018 Frame Pre&Post Natal YTT

Writer, Teacher & Lecturer

 

 

Contact

Name *
Name